MAUDE Adverse Event Report: SMITHS MEDICAL MD, INC. DELTEC GRIPPER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL MD, INC. DELTEC GRIPPER NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2733-24
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.
 
Event or Problem Description
It was reported that the needle was disconnected from the hub.There was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
Reporting become aware date and g3 - date received by mfg; corrected.

Brand Name
DELTEC GRIPPER NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL MD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19778784
Report Number3012307300-2024-06369
Device Sequence Number8031020
Product Code FPA
UDI-Device Identifier10610586015847
UDI-Public(01)10610586015847
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K870866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2733-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date11/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown